# SDR DALA1129689875

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER FRONT SPAR WEB WITH CRACK AT STA XFS 77.5.  STOP DRILLED CRACK ON LT HORIZ STAB FRONT SPAR WEB AT STA XFS 77.5 IAW SRM 55-01, PG 9, FIG 2.  FABRICATED  DOUBLER REPAIR IAW SRM 55-01, PG 9, FIG 2.  TREATED AND PRIMED DOUBLER REPAIR IAW SRM 51-10-3, PG 40 & PG 21 INST DOUBLER REPAIR ON LT HORIZ STABILIZER FRONT SPAR WEB AT STA77.5 IAW SRM 55-01 PG 9, FIG 2. INST ID TAG IAW PS.
